# SDR SWIA202156651

- Difficulty date: January 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT BEAM AT FS280.00 IS CORRODED   (C-CHECK) RO 3/4/2021    REMOVED AND INSTALLED NEW COCKPIT FLOOR SUPPORT BEAM AT FS280 REF CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND BOMBARDIER DWG# SH670-33052 REV G. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337.
